On the boundedness of the associated sequence of Mann iteration for several operator classes with applications

Authors

  • Ştefan M. Şoltuz Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Keywords:

Ishikawa-Mann iteration, associated Mann sequence

Abstract

We prove that the associated sequence of Mann iteration is decreasing and hence bounded provided that the operator satisfies minimal assumptions. In particular we obtain for a nonexpansive operator that the associated sequence of Ishikawa iteration is decreasing for a nonexpansive operator. Applications to the convergence of Mann iteration are given.

Downloads

Published

2005-08-01

How to Cite

Şoltuz, Ştefan M. (2005). On the boundedness of the associated sequence of Mann iteration for several operator classes with applications. Rev. Anal. Numér. ThéOr. Approx., 34(2), 227-232. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2005-vol34-no2-art10

Issue

Section

Articles